I feel like I need something stronger

Drug Cocktail

I haven’t felt myself for about 2 weeks, directly corresponding with my last round of shots. I received my second Guardasil injection the same time as my Depo-Provera, and am also taking Lexapro on a daily basis. I’ve been on Depo for just over 2 years, and it appears that the pain of the shot itself is worsening each time, and it is taking longer for the bruising to fade – 2 full weeks this last time, and I still have a faint mark.

There has been no research done on the effects of Guardasil when injected with other vaccines, and I could find nothing about my trio of drugs in relation to each other. Psychologically I feel as I did when I was 18; troubled, easily agitated, and indecisive. My moods have been all over the board, and several hours of each day every external stimuli irritates me to the point of brief, explosive anger. I’ve lost my work ethic, and find myself expending my energies to shirk work and connive my way out of key responsibilities; this may be burnout, no way to tell. I’ve lost my interest in all activities, and have not ‘felt’ emotion about recent good and bad events, which causes me to wonder if I might be depressed as well. I’ve been having a string of dreams and unprovoked thoughts that seem completely foreign as well, and 100% atypical of my usual personality. These thoughts feel “male” in that they stem solely from visual stimulations and have no emotional bearing. I’ve also noticed mild neuorological oddities, and have odd facial twitches.

I may try to talk to the pharmacist at WalMart today or tomorrow. Currently I should feel apprehensive about the fact that we pissed off a lot of family with our decision to elope, and I should feel ecstatic that I was promoted this week and that $1100 on car maintenance was well worth the expense.

Thank the gods for alcohol.

[…]

http://misopedistbitch.com/musings/drug-cocktail/

!!!!!!

“Take 4 red capsules, in ten minutes take 2 more…help is on the way!

Advertisements
About

We are the best.

Posted in Insanity, No no no!, omw!, Oops, Strange, wtf?
One comment on “I feel like I need something stronger
  1. […] this looks like is, long time readers of BLOGDIAL and sci-fi fans know is […]

Comments are closed.

%d bloggers like this: